# SDR USAA991027

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500
- Part time: 55,011 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A RON VISUAL INSPECTION, FOUND CORROSION APPROXIMATELY 2 INCH BY 8 INCH AT BS 500B PLUS 14 INCHES, STR 28R SKIN.  DAMAGE CUT-OUT AND INSTALLED DOUBLER AND FILLER PER SRM 53-30-03 FIG 6.  (X)
